100%(2)2 out of 2 people found this document helpful
This preview shows page 7 - 10 out of 11 pages.
1 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered?Question 231 out of 1 pointsA patient has been admitted to the ICU because of multiple traumas due to a motor vehicle accident. The physician has ordered propofol (Diprivan) to be used for maintenance of sedation. Before administration of propofol, a priority assessment by the nurse would be to check for a history ofQuestion 241 out of 1 pointsA patient who is experiencing withdrawal from heavy alcohol use have developed psychosis and been treated with haloperidol. Which of the following assessment findings should prompt the care team to assess the patient for neuroleptic malignant syndrome?
Question 251 out of 1 pointsA nurse is caring for a patient who abuses marijuana. The treatment for marijuana abuse consists mainly of